# SDR DALA2022071304873

- Difficulty date: July 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 58,897 hours, 30,733 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 - CRACK OB FIXED LEADING EDGE SUPPORT ANGLE AT RIB 12 ON RH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 530598-14MA REV.A. (2317592)
